# SDR ASAA11410456

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 61,079 hours, 34,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS THAT THE L1 DOOR IS TO CLOSE.  ADJUSTED DOOR GUIDE ARM IAW AMM 52 11 00, OPS CHECK GOOD.
